# SDR SWAA2014050527711

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 34,949 hours, 23,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39229341
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING DIRTY.  CLEANED FITTING IAW AMM.
